# SDR ABXA060160

- Difficulty date: April 14, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46015
- Aircraft time: 55,896 hours, 26,307 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Crushed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 CTC CAUSED VERY LOUD HOWL, VIBRATION AND SMOKE ODOR IN COCKPIT.  FOUND NR 4 CTC WIRING METAL OVERBRAID CRUSHED 1/2" FROM UPPER CONNECTOR.  REPAIRED WIRING IAW REA D821-53653 AS REQUIRED.  SYSTEM OPS CHECKED GOOD.
